# SDR CA000410011

- Difficulty date: March 9, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 727277
- Aircraft time: 62,114 hours
- Engine: Pwa JT8D15
- System (JASC): 2900 · Hydraulic Power System
- Part: Line
- Part number: BACH8B04NN0202
- Condition: Frayed
- Location: Hydraulic
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD LEAK IN AFT AIRSTAIR AREA AND AIRSTAIR WILL NOT RAISE. ACTUATOR EXTEND PORT LINE LEAKING. REPLACED EXTEND AND RETRACT LINES.
